Open Access
January 2012 Balanced metrics on non-Kähler Calabi-Yau threefolds
Jixiang Fu, Jun Li, Shing-Tung Yau
J. Differential Geom. 90(1): 81-129 (January 2012). DOI: 10.4310/jdg/1335209490


We construct balanced metrics on the family of non-Kähler Calabi-Yau threefolds that are obtained by smoothing after contracting $(−1,−1)$-rational curves on a Kähler Calabi-Yau threefold. As an application, we construct balanced metrics on complex manifolds diffeomorphic to the connected sum of $k \ge 2$ copies of $S^3 × S^3$.


Download Citation

Jixiang Fu. Jun Li. Shing-Tung Yau. "Balanced metrics on non-Kähler Calabi-Yau threefolds." J. Differential Geom. 90 (1) 81 - 129, January 2012.


Published: January 2012
First available in Project Euclid: 23 April 2012

zbMATH: 1264.32020
MathSciNet: MR2891478
Digital Object Identifier: 10.4310/jdg/1335209490

Rights: Copyright © 2012 Lehigh University

Vol.90 • No. 1 • January 2012
Back to Top